| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 77-80


Sa-aat Niwitpong
      Confidence intervals for coefficient of variation of lognormal distribution with restricted parameter space
      Applied Mathematical Sciences, Vol. 7, 2013, no. 77, 3805-3810
      http://dx.doi.org/10.12988/ams.2013.35251

Nitaya Buntao, Sa-aat Niwitpong
      Confidence intervals for the ratio of coefficients of variation of delta-lognormal distribution
      Applied Mathematical Sciences, Vol. 7, 2013, no. 77, 3811-3818
      http://dx.doi.org/10.12988/ams.2013.35248

Jianmin Song, Shenghua Wang
      New hybrid algorithm of modified Halpern iteration scheme for quasi-\phi-nearly asymptotically nonexpansive mappings in Banach spaces
      Applied Mathematical Sciences, Vol. 7, 2013, no. 77, 3819-3829
      http://dx.doi.org/10.12988/ams.2013.35274

Moawad El-Fallah Abd El-Salam
      The efficiency of some robust ridge regression for handling multicollinearity and non-normals errors problems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 77, 3831-3846
      http://dx.doi.org/10.12988/ams.2013.36297

Nasser A. Hoshan
      Solution of Fredholm integral equation of the first kind involving some dual integral equations
      Applied Mathematical Sciences, Vol. 7, 2013, no. 77, 3847-3852
      http://dx.doi.org/10.12988/ams.2013.34202

Nedal Tahat, K. A. Alzu'bi, I. Abu-Falahah
      An efficient self proxy signature scheme based on elliptic curve discrete logarithm problems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 78, 3853-3860
      http://dx.doi.org/10.12988/ams.2013.35283

Ali A. A. Rahman
      Characterizations of a mixture of two exponential families
      Applied Mathematical Sciences, Vol. 7, 2013, no. 78, 3861-3872
      http://dx.doi.org/10.12988/ams.2013.35280

Abdelwahab Naji, Mohamed Ramdani
      Using the ant colony algorithm to establish the best path of learning activities
      Applied Mathematical Sciences, Vol. 7, 2013, no. 78, 3873-3881
      http://dx.doi.org/10.12988/ams.2013.35282

S. Renugadevi, Aayush S. Rawat, Suraj Swaminathan, P. Arulmozhivarman, R. Selvakumar
      Perimeter coverage using backward and forward greedy algorithm
      Applied Mathematical Sciences, Vol. 7, 2013, no. 78, 3883-3896
      http://dx.doi.org/10.12988/ams.2013.34203

Yao Wen-juan, Ma Jian-wei, Li Wu, Luo Bo-te
      Nonlinear dynamic analysis of the human ear structure based on the natural element method
      Applied Mathematical Sciences, Vol. 7, 2013, no. 79, 3897-3911
      http://dx.doi.org/10.12988/ams.2013.32133

Wang Li Jun, Zhu Rong
      Image defogging algorithm of single color image based on wavelet transform and histogram equalization
      Applied Mathematical Sciences, Vol. 7, 2013, no. 79, 3913-3921
      http://dx.doi.org/10.12988/ams.2013.34206

Sabir S. Mirzoev, Sevinc M. Bagirova
      Solvability of one class of non local boundary value problems for the equations of the fourth order in Hilbert space
      Applied Mathematical Sciences, Vol. 7, 2013, no. 79, 3923-3934
      http://dx.doi.org/10.12988/ams.2013.35276

Sabir S. Mirzoev, Gulsum A. Agayeva
      On correct solvability of one boundary value problems for the differential equations of the second order in Hilbert space
      Applied Mathematical Sciences, Vol. 7, 2013, no. 79, 3935-3945
      http://dx.doi.org/10.12988/ams.2013.36300

Wenhao Gui
      Marshall-Olkin extended log-logistic distribution and its application in minification processes
      Applied Mathematical Sciences, Vol. 7, 2013, no. 80, 3947-3961
      http://dx.doi.org/10.12988/ams.2013.35268

P. Sumathi, S. Paulraj
      Identification of redundant constraints in large scale linear programming problems with minimal computational effort
      Applied Mathematical Sciences, Vol. 7, 2013, no. 80, 3963-3974
      http://dx.doi.org/10.12988/ams.2013.36325

Ngarap Im. Manik, Don Tasman, Pretty Christyaningrum Turang
      Testing of mathematical group structure based on an open source program (OSP)
      Applied Mathematical Sciences, Vol. 7, 2013, no. 80, 3975-3987
      http://dx.doi.org/10.12988/ams.2013.35270

T. N. Janakiraman, G. Sathiamoorthy
      Graceful labeling of different classes of lobsters connected in a path
      Applied Mathematical Sciences, Vol. 7, 2013, no. 80, 3989-3994
      http://dx.doi.org/10.12988/ams.2013.35250

S. Al Wadi, Abdulkareem Hamarsheh, Hazem Alwadi
      Maximum overlapping discrete wavelet transform in forecasting banking sector
      Applied Mathematical Sciences, Vol. 7, 2013, no. 80, 3995-4002
      http://dx.doi.org/10.12988/ams.2013.36305

Samsul Ariffin Abdul Karim, Saiful Azli Alwi
      Electricity load forecasting in UTP using moving averages and exponential smoothing techniques
      Applied Mathematical Sciences, Vol. 7, 2013, no. 80, 4003-4014
      http://dx.doi.org/10.12988/ams.2013.33149


Journals | Books | Author guidelines